| Model Number |
GRAFTBOLT, TIBIAL 8MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/09/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On (b)(6) 2024, it was reported by an arthrex employee via email that for an ar-5100-08, graftbolt®, tibial, 8 mm, the anchor broke during insertion.This was detected during use in an anterior fork ligament reconstruction repair procedure on(b)(6) 2024.The case was completed successfully using another new ar-5100-08 graftbolt.All fragments were retrieved from patient.There was no patient harm and no secondary procedure needed.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.One unpackaged ar-5100-08 with serial/batch number (b)(6) was received for investigation.A visual evaluation revealed the screw sheath was broken.Functional testing doesn't apply to this device.The most likely cause(s) of the reported failure can be user error, such as improper bone preparation, misaligned insertion, or prying/leveraging the device during insertion.